Applied Mathematics

Vol.5 No.10(2014), Paper ID 46595, 152 pages



The Sign Test with Ties Included


Jennings B. Marshall


Brock School of Business, Samford University, Birmingham, USA


Copyright © 2014 Jennings B. Marshall et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Marshall, J. (2014) The Sign Test with Ties Included. Applied Mathematics, 5, 1594-1597. doi: 10.4236/am.2014.510152.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.